MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number 03-2692-6
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported to fresenius that the low volume pre-pump bloodlines were used for treatment with a fresenius 2008 hemodialysis (hd) machine when the venous chamber filled with blood and they "tried to remove it but were unsuccessful." additional information was requested, however a response was not received.The patient's estimated blood loss (ebl) was not provided.It was not stated during initial reporting that the patient experienced a serious injury, adverse event, or required medical intervention as a result of the reported issue.No parts were returned to the manufacturer for a physical evaluation.
 
Additional Manufacturer Narrative
Correction: b5 plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).The customer sent a photo where air can be observed at the bottom of the venous chamber; therefore, the alleged incident was confirmed with the photo received.However, with this photo it is not possible to identify any defect in the venous chamber that could be related to the alleged malfunction or identify how the failure mode was generated since the complaint product sample was not provided for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was confirmed.
 
Event or Problem Description
It was reported to fresenius that the low volume pre-pump bloodlines were used for treatment with a fresenius 2008 hemodialysis (hd) machine when the venous chamber filled with blood and they "tried to remove it but were unsuccessful." upon follow-up, it was reported that the patient did not experience an adverse event, serious injury, or require medical intervention as a result of the reported issue.The patient did not experience blood loss and they were able to continue treatment without issue.No parts were returned to the manufacturer for a physical evaluation.

Brand Name
LOW VOLUME PRE-PUMP BLOODLINE (12/CS)
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
1100 e, military hwy, suite c
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key14654425
Report Number0008030665-2022-00659
Device Sequence Number11972262
Product Code FJK
UDI-Device Identifier00840861100262
UDI-Public00840861100262
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03-2692-6
Device Catalogue Number03-2692-6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008 HEMODIALYSIS (HD) MACHINE; FRESENIUS 2008 HEMODIALYSIS (HD) MACHINE
Patient SexUnknown